Ver todas las categorías

CVS Health, Migraine Relief, Acetaminophen Aspirin (NSAID) & Caffeine Tablets

5.0
(58)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Unidades:
Agotado

Información

CVS Health, Migraine Relief, Acetaminophen Aspirin (NSAID) & Caffeine Tablets
24 u., 0.08 lb. N.° de artículo 185226

Compare to the active ingredients in Excedrin Migraine. Migraine headaches are more than a pain; they're disruptive when you need to stay focused or enjoy the moment. Confront migraine headaches head-on with CVS Health Migraine Relief. These migraine caplets will help to ease the pain caused by migraine headaches so you can get back to doing what you enjoy most. Take this effective migraine treatment at the onset of symptoms to help relieve your migraine headache. CVS Health Migraine Relief combines acetaminophen 250 mg, aspirin (nonsteroidal anti-inflammatory drug) 250 mg and caffeine 65 mg to treat migraine headaches. Gluten free migraine relief approved for adults 18 years and over.
ACTIVE INGREDIENTS: CVS Health Migraine Relief contains acetaminophen 250 mg, aspirin 250 mg (NSAID), and caffeine 65 mg. Compare to the active ingredients in Excedrin Migraine.
MIGRAINE PAIN: The pain of migraine headaches can disrupt your lifestyle. CVS Health Migraine Relief helps to treat migraine pain so you can get back to doing what you enjoy.
COATED CAPLETS: These coated caplets treat migraine headache pain. Caplets are capsule-shaped tablets
FOR ADULTS: CVS Health Migraine Relief treats migraine headaches in adults. Use a 2-caplet dose for migraine pain relief. Under 18 years of age, ask a doctor.
GLUTEN FREE: This migraine relief medicine is gluten free.

Ingredientes

Indicaciones

Advertencias

From CVS Health
See all CVS Health products
Productos relacionados
Allegra
898
Allegra - Tabletas para el alivio de alergias, 12 horas, 60 mg, 24 u.
Children's Tylenol
176
Children's Tylenol Chewables with 160 mg Acetaminophen, 24 ct
CVS Health
7
CVS Health - Aspirina en tabletas con recubrimiento entérico, potencia regular, 325 mg
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health, Migraine Relief, Acetaminophen Aspirin (NSAID) & Caffeine Tablets

5.0
(58)
Agotado